# SDR UPS07850785

- Difficulty date: September 28, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1746
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON OUTER SKIN AT L28 LT AND FX STATION 1746.  AREA TOTALS APPROX 1 SQ INCH.  SKIN APPEARS TO BE SEPARATED AND CRACKED AT 1 EACH FASTENER.   REPAIRED EXTERNAL SKIN CRACKS AT STATION 17-1721 L28L IAW SRO 8530032.
